Canadian Society of Ophthalmic Registered Nurses
Société canadienne des infirmières et infirmiers en ophtalmologie
Archived Past Events

To view upcoming events, click here.

DateEvent Description

Friday, June 17 2016
to
Monday, June 20 2016

CSORN Event
2016 COS Annual Meeting & Exhibition

Emergent and Emerging Care
 
More details to follow! Check back here, and on our official Conference page


Location: Shaw Centre, Ottawa, Ontario

Contact: conference@csorn.ca

Thursday, November 3 2016
1730
CSORN Event
Fall 2016 BC-CSORN Meeting

Greetings Everyone,
1.) We would like to welcome the BC Chapter CSORN members to join us for our 2016 Fall meeting on Nov 3rd at the Paetzold Auditorium & Atrium, 1st Floor, Jim Pattison Pavilion, Vancouver General Hospital. Please see attached VGH map and invitation. Both the Dinner and the Business meeting will be held the at the same venue.
 
2.) Parking can be found at Laurel St. and W. 12th. The rate is $3 per half hour unless you are staff.  

3.) This is our Membership drive meeting for BC-CSORN 2017.  We welcome all Members to renew.  Registration can ONLY be done online through Pay Pal or online through cheque.  Deadline for renewed membership is January 31st.  The cost is $25.  Past the deadline, it increases to $35.  
 
Additionally, please send e-mail notification to the BC Chapter's Treasurer, Linda Wong at: linda.wong2@vch.ca.  This will ensure your name is listed on the BC Chapter.
Alternatively, if you do not want to join CSORN but wish to attend the meeting/dinner, there is a $20 charge.
 


Location: Paetzold Auditorium & Atrium in VGH

Contact: For further information or questions please email: adonis.manglapus@vch.ca linda.wong2@vch.ca

Wednesday, November 9 2016
530
CSORN Event
GTA CSORN fall meeting

Come and join the Ontario- GTA CSORN fall meeting
Self Awareness through Art therapy by Nathalia Lavis
Time: 5:30-7:00 pm
( 5:30-6:00 = registration and refreshments)
Where: North York General Hospital, Auditorium 1
 
Parking : South visitor parking lot ($8.00 per half hour)
 
Note: On -line CSORN membership ($25.00) is now open ( $10 late fee after Jan.
We will also be available for walk-in registrations this evening.
Refreshments are sponsored by our friends @ Integra and Mobile instruments
Looking forward to seeing you all !!!


Location: 4001 Leslie Street

Thursday, June 1 2017
1730
CSORN Event
BC CSORN Summer Meeting

Greetings Everyone,

1.) We would like to welcome the BC Chapter CSORN members to join us for our 2017 Summer meeting on June 1st at the Paetzold Auditorium & Atrium, 1st Floor, Jim Pattison Pavilion, Vancouver General Hospital. Please see attached VGH map and invitation. Both the Dinner and the Business meeting will be held the at the same venue.

Paetzold Auditorium & Atrium:
www.google.com%2fmaps%2fplace%2f899%2bW%2b12th%2bAve%2c%2bVancouver%2c%2bBC%2bV5Z%2b1M9%2c%2bCanada%2f%4049.260803%2c-123.1261827%2c17z%2fdata%3d!3m1!4b1!4m5!3m4!1s0x548673c26ab906ff%3a0x29652668a31c691c!8m2!3d49.260803!4d-123.123994%3fhl%3den" style="font-family: monospace; font-size: 12.675px;" target="_blank">https://www.google.com/maps/place/899+W+12th+Ave,+Vancouver,+BC+V5Z+1M9,+Canada/@49.260803,-123.1261827,17z/data=!3m1!4b1!4m5!3m4!1s0x548673c26ab906ff:0x29652668a31c691c!8m2!3d49.260803!4d-123.123994?hl=en

2.) Parking can be found at Laurel St. and W. 12th. The rate is $3 per half hour unless you are staff.
www.vch.ca%2fyour-stay%2fparking-rates%2fvancouver%2f" style="font-family: monospace; font-size: 12.675px;" target="_blank">http://www.vch.ca/your-stay/parking-rates/vancouver/

3.) If you are receiving this Email in error and are not a member of CSORN. Please let us know.

4.) Please RSVP by Thursday, May 25th

For further information or questions please email:

britishcolumbia@csorn.ca

Thanks,
Adonis and Linda


Location: Paetzold Auditorium & Atrium in VGH

Contact: For further information or questions please email: britishcolumbia@csorn.ca

Wednesday, October 25 2017
1700
CSORN Event
BC CSORN Fall 2017 Meeting

We would like to welcome the BC Chapter CSORN members to join us for our 2017 Fall meeting on Wednesday, October 25st at the Paetzold Auditorium & Atrium, 1st Floor, Jim Pattison Pavilion, Vancouver General Hospital.

This is our Membership drive meeting for BC-CSORN 2018.  We welcome all Members to renew.  We prefer registration to be done online through Pay Pal or VISA.  Alternatively, you may bring cash to the meeting as payment for registration.  This year, we are moving away from accepting Cheques.  The deadline for renewed membership is January 31st.  The cost is $25.  It increases to $35 past this deadline.

The Guest Speakers are:
 Dr. Francis Law
“Cataract Surgery in Mongolia”

Dr. Paul Mackenzie
“Intraoperative Suprachoroidal hemorrhage”

 

 



Location: Paetzold Auditorium & Atrium, 899 West 12th Ave, Vancouver

Contact: Adonis Manglapus britishcolumbia@csorn.ca

Thursday, November 9 2017
1700
CSORN Event
CSORN / GTA Chapter fall meeting

Phacoemulsification dynamics

 

November 9 , Thursday , 17:30-18:30

Peel Memorial Centre for Integrated Health and Wellness

20 Lynch Street, Brampton, ON L6W 2Z8

905-494-2120

 

Come and meet the dedicated group of Ophthalmology nurses in the Greater Toronto Area

Networking is a good process of finding out what’s new

We will be meeting in the Auditorium , followed by a tour of the new facility

Supper will be provided by Alcon

 


Location: Peel Memorial Centre for Integrated Health and Wellness, 20 Lynch Street, Brampton, ON L6W 2Z8

Contact: Marcela Tutay Marcela.Tutay@nygh.on.ca

Thursday, November 23 2017
1600
CSORN Event
Ottawa Chapter Meeting

Ottawa Chapter Meeting
Thursday Nov 23, 2017 from 4:00pm to 7:00pm 
 
Guest speaker: Dr Gary Miller: "Update on stents and implants for glaucoma surgery". 


Location: Eye Institute, TOH, 501 Smyth Rd, Ottawa, ON K1H 8M2

Contact: Rosemary Bickerton Ottawa CSORN Chapter Chair

Thursday, February 1 2018
1745
CSORN Event
BC CSORN New Years 2018 Meeting

1.) We would like to welcome the BC Chapter CSORN members to join us for our 2018 New Years meeting on Thursday, February 1st at Kirin Restaurant.  350 Gifford Street
New Westminster

The meeting starts 545pm, but attendees usually come earlier to sign-in.
 
The Guest Speaker is:
 Dr. Simon Holland
“Toxic Anterior Segment Syndrome”


We welcome all Members to renew.  We prefer registration to be done online through Paypal or VISA.  Alternatively, you may bring cash to the meeting as payment for registration.  This year, we are moving away from accepting Cheques.  The deadline for renewed membership is January 31st.  The cost is $25.  It increases to $35 past this deadline.

 https://www.csorn.ca/membership/renew.phtml

Alternatively, if you do not want to join CSORN but wish to attend the meeting/dinner, there is a $20 charge.

Both the Dinner and the Business meeting will be held the at the same venue.

Kirin Restaurant:
https://www.google.ca/maps/place/Kirin+Restaurant/@49.1867708,-122.9575926,17z/data=!3m1!4b1!4m5!3m4!1s0x5485d89656032bfb:0xf373ff8003b6d0b5!8m2!3d49.1867708!4d-122.9554039

Also, if you have any diet restrictions, please let me know

Please RSVP by Thursday, Jan 25th

2.) Closer parking can be found at the upper entrance of Starlight Casino.  Keep in mind, the Entrance to the Restaurant is beside the Casino Entrance.

3.) If you have any co-workers that would be interested in joining, please encourage them to register at www.csorn.ca

4.)  We are accepting Nominations for the positions of BC Chapter Chair and BC Treasurer.


Location: Kirin Restaurant, 350 Gifford St, New Westminster, BC V3M 7A3

Contact: Adonis Manglapus britishcolumbia@csorn.ca

Thursday, June 28 2018
1745pm
CSORN Event
2018 Summer BC-CSORN Meeting

1.) We would like to welcome the BC Chapter CSORN members to join us for our 2018 Summer meeting on Thursday, June 28th at The Holiday Inn.  711 West Broadway, Vancouver

 

The meeting starts 545pm, Doors open 5pm for early registration.  

 

If you would like to bring a non-member  to attend the meeting/dinner, there is a $20 charge.

 

Both the Dinner and the Business meeting will be held the at the same venue.

 

Dr. Michael Butler will be presenting on Extended Range of Vision Lenses

 

Holiday Inn:

https://goo.gl/maps/HfQLsXdYxrn

 

Also, if you have any diet restrictions, please let me know

 

Please RSVP by Thursday, June 21st - Holiday Inn requires final numbers



 

2.) The Holiday Inn offers Evening Parking starting 5pm for 7 Dollars.  

 

3.) If you have any co-workers that would be interested in joining, please encourage them to register at www.csorn.ca

 

4.)  We are accepting Nominations for the position of BC Chapter Chair.  Being the BC Chapter Chair is a great opportunity to network and collaborate with Ophthalmic nurses from other parts of the country.  Working with eye specialty representatives from various vendors will give you a deeper understanding of the kind of work that happens behind the scenes.  Most importantly, we want to broaden our horizons with ophthalmic education. Working with Eye Specialists to give excellent presentations provides our CSORN group the tools to improve patient care and safety.  If you know anyone that is a great candidate to carry on the torch for BC Chapter Chair, please email Kate Callaghan Catherine.Callaghan@vch.ca with the nomination.  If there are no nominations for either the BC Chapter Chair, floor nominations will be accepted during the meeting.  

 

5.) Dinner Buffet Menu

Side Dishes

Warm Dinner Rolls with Whipped Butter

Fresh Garden Greens with Chef’s Choice of Dressings

Caesar Salad, Chickpeas Salad & Pasta Salad

Hot Seasonal Vegetables

Rice Pilaf

 

Main Courses

Oven Roasted West Coast Salmon Fillet with Lemon Tarragon Garlic Sauce

Leg of Lamb with Chimichurri Sauce

Carved Roast Prime Rib with Red Wine Demi

 

Chef’s Dessert Table

An Assortment of Cakes, Tortes, Pies & French Pastries

Fresh Fruit Tray & Cheese

 

Drinks

Freshly Brewed Regular & Decaffeinated Coffee and Regular Tea


 


Location: Holiday Inn - Business Centre, 711 West Broadway, Vancouver

Contact: Adonis Manglapus britishcolumbia@csorn.ca

Thursday, October 25 2018
1700
CSORN Event
2018 Fall BC-CSORN Meeting

1.) We would like to welcome the BC Chapter CSORN members to join us for our 2018 Fall meeting on Thursday, October 25st at the The Holiday Inn.  711 West Broadway, Vancouver. The meeting starts 545pm, Doors open 5pm for early registration.  

 

This is our Membership drive meeting for BC-CSORN 2019.  We welcome all Members to renew. This year, we are moving away from accepting cheques or cash, registration should be completed online through Paypal. This will ensure both your payment and registration meets the renewal deadline of January 31st, 2019. Renewals beyond this date will automatically increase to $35.00.  New members' rate remains at $25.00 throughout the calendar year. Below is the link to complete your online registration.

 

This is our Membership drive meeting for BC-CSORN 2019.  We welcome all Members to renew. We prefer registration to be done online through Paypal.  This year, we are moving away from accepting Cheques and Cash. The deadline for renewed membership is January 31st, 2019.  The cost is $25. It increases to $35 past this deadline.

 

https://www.csorn.ca/membership/renew.phtml

 

Alternatively, if you do not want to join CSORN but wish to attend the meeting/dinner, there is a $20 charge.

 

Dr. Nawazz Nathoo speaking on “The Patient Journey: Consultation, Surgery, and Life beyond”.

 

Both the Dinner and the Business meeting will be held the at the same venue.

 

Holiday Inn:

https://goo.gl/maps/HfQLsXdYxrn

 

Also, if you have any diet restrictions, please let me know

 

Please RSVP by Thursday, Oct 18th

 

2.) The Holiday Inn offers Evening Parking starting 5pm for 7 Dollars.  

 

3.) If you have any co-workers that would be interested in joining, please encourage them to register at www.csorn.ca

 

4.)  We are accepting Nominations for the positions of BC Chapter Chair and BC Treasurer.  Being the BC Chapter Chair and BC Treasurer is a great opportunity to network and collaborate with Ophthalmic nurses from other parts of the country.  Working with eye specialty representatives from various vendors will give you a deeper understanding of the kind of work that happens behind the scenes.  Most importantly, we want to broaden our horizons with ophthalmic education. Working with Eye Specialists to give excellent presentations provides our CSORN group the tools to improve patient care and safety.  If you know anyone that is a great candidate to carry on the torch for BC Chapter Chair and BC Treasurer, please email Kate Callaghan Catherine.Callaghan@vch.ca with the nomination.  If there are no nominations for either the BC Chapter Chair and BC Treasurer, floor nominations will be accepted during the meeting.  

 

Deadline for the Nominations is Thursday, Oct 18th

 

5.) Dinner Buffet Menu

Side Dishes

Warm Dinner Rolls with Whipped Butter

Fresh Garden Greens with Chef’s Choice of Dressings

Caesar Salad, Chickpeas Salad & Pasta Salad

Hot Seasonal Vegetables

Rice Pilaf

 

Main Courses

Oven Roasted West Coast Salmon Fillet with Lemon Tarragon Garlic Sauce

Leg of Lamb with Chimichurri Sauce

Carved Roast Prime Rib with Red Wine Demi

 

Chef’s Dessert Table

An Assortment of Cakes, Tortes, Pies & French Pastries

Fresh Fruit Tray & Cheese

 

Drinks

Freshly Brewed Regular & Decaffeinated Coffee and Regular Tea

 


Location: Holiday Inn - Business Centre, 711 West Broadway, Vancouver

Contact: Adonis Manglapus britishcolumbia@csorn.ca

Saturday, June 15 2019
0730am
CSORN Event
AGM - Quebec City

CSORN: PATIENT ADVOCACY & LEADERSHIP

LEARNING OBJECTIVES
At the end of this session, participants will be able to:
Explain updates on trends in nursing leadership, surgical cataract complications, diabetic retinopathy, patient pre-op care
Integrate the knowledge and skills gained from the sharing of the new and upcoming practices within the surgical and clinical settings into their practice
Demonstrate knowledge on patient advocacy in the Vision Rehabilitation and CNIB settings and how nurses can become advocates for this patient population
 

Agenda

Saturday June 15, 2019

7:30AM

Registration

30 minutes 7:30 am - 8:00 amPart of: CSORN: Patient Advocacy & Leadership
 
8:00AM

Welcome & opening remarks

5 minutes 8:00 am - 8:05 amPart of: CSORN: Patient Advocacy & Leadership
 
8:05AM

Complicated cataracts: A retinal perspective

40 minutes 8:05 am - 8:45 amPart of: CSORN: Patient Advocacy & Leadership Talk | Exposé
Allied Health
8:45AM

Diabetic retinopathy

40 minutes 8:45 am - 9:25 amPart of: CSORN: Patient Advocacy & Leadership Talk | Exposé
Allied Health
9:25AM

Town hall discussion

35 minutes 9:25 am - 10:00 amPart of: CSORN: Patient Advocacy & Leadership
 
10:00AM

Break

45 minutes 10:00 am - 10:45 amPart of: CSORN: Patient Advocacy & Leadership
 
10:45AM

Pre-operative assessment for cataract surgery

35 minutes 10:45 am - 11:20 amPart of: CSORN: Patient Advocacy & Leadership Talk | Exposé
Allied Health
11:20AM

Annual General Meeting

55 minutes 11:20 am - 12:15 pmPart of: CSORN: Patient Advocacy & Leadership Business Meeting | Séance De Travail
Allied Health
12:15PM

Lunch

1 hour 15 minutes 12:15 pm - 1:30 pmPart of: CSORN: Patient Advocacy & Leadership
 
1:30PM

Vision rehabilitation as part of the continuum of eye care

55 minutes 1:30 pm - 2:25 pmPart of: CSORN: Patient Advocacy & Leadership Keynote Speaker | Conférencier Invité
Allied Health
2:25PM

The role of CNIB in vision rehabilitation

35 minutes 2:25 pm - 3:00 pmPart of: CSORN: Patient Advocacy & Leadership Talk | Exposé
Allied Health
3:00PM

Break

30 minutes 3:00 pm - 3:30 pmPart of: CSORN: Patient Advocacy & Leadership
 
3:30PM

Leadership in the role of nurses and nurse managers in ophthalmology

45 minutes 3:30 pm - 4:15 pmPart of: CSORN: Patient Advocacy & Leadership Talk | Exposé
Allied Health
4:15PM

Closing remarks

15 minutes 4:15 pm - 4:30 pmPart of: CSORN: Patient Advocacy & Leadership
 


Location: Québec City Convention Centre Room 203

Contact: Kate Callaghan president@csorn.ca Adonis Manglapus secretary@csorn.ca

Tuesday, June 18 2019
1700
CSORN Event
Vancouver Island Chapter Meeting

June 18th   5 pm at the Oak Bay Beach Hotel
 
Meeting and dinner kindly organized and sponsored by Karrie Abbott and Alcon Canada
 
          “Safer Surgery Now”
Presented by Dr. Hamza Khan, MD MPH
                          At 5:30 pm
 
                          Followed by
 “Phacoemulsification PEARLS”
   Presented by Jim Turton of Alcon Canada
 
*Registration free to CSORN membership,
for joining information go to CSORN.CA


Location: Oak Bay Beach Hotel, 1175 Beach Dr, Victoria, BC V8S 2N2

Contact: John Grove, John.Grove@viha.ca

Tuesday, June 25 2019
1700
CSORN Event
Atlantic Chapter Meeting

ACORN
(Atlantic Chapter of Ophthalmic Registered Nurses)
 
Education Session
Tuesday June 25 th , 2019 5pm
Eye Surgery Simulation- Bethune Skills Center
 
This is an open meeting – if you are interested in learning about
CSORN / ACORN
Please attend
RSVP by June 19 th - Mary Stairs or Maureen MacEachern


Location: Bethune Skills Centre, 1278 Tower Road, Room B04

Contact: Mary Stairs altantic@csorn.ca

Tuesday, November 12 2019
1700
CSORN Event
Metro Vancouver Chapter Meeting

Greetings Everyone,

 

1) We would like to welcome the BC Chapter CSORN members to join us for our 2019 Fall 
    meeting on Tuesday, November 12th at The Holiday Inn located at 711 West Broadway in
    Vancouver. The meeting starts 5:45 pm. The doors will open at 5:00 pm for early registration.  

     Please RSVP by Tuesday, Nov 5th. If you have any diet restrictions, please let me know

 

    This is our Membership drive meeting for BC-CSORN 2019. We welcome all Members to
    renew. As a reminder, we have moved away from accepting cheques or cash. The
    registration fee for 2020 is $30 and can be completed online through PayPal. This will ensure
    both your payment and registration meet the renewal deadline of January 31st, 2020.
    Registration renewals beyond this date will automatically increase to $40.00.  New members'
    rate remains at $30.00 throughout the calendar year. Below is the link to complete your online
    registration.

 

    https://www.csorn.ca/membership/renew.phtml

 

    Alternatively, if you do not want to join CSORN but wish to attend the meeting/dinner, there is
    a $20 charge.

 

    Dr. Aaron Joe will be speaking on “Complicated Cataracts: A Retinal Perspective”.

 

    Both the Dinner and the Business meeting will be held at the same venue.

    

    VENUE INFORMATION: 

The Holiday Inn: 711 West Broadway, Vancouver, B.C.

Evening Parking starts at 5:00 pm for $7 

 

    DINNER MENU:

 

Selection of fresh baked rolls

Salads 

Caesar salad

Greenhouse grown baby lettuce with assorted dressings

Yukon potato salad with gherkins, red onion, dill, Dijon mayonnaise

Medley of bean salad with sweet corn, roma tomato, red onion, sundried tomato vinaigrette

Gold beets, red onion, mandarin orange, roast red peppers, thyme vinaigrette

 

Platters

Heirloom tomatoes, blue cheese crumble with olive oil and balsamic drizzle

Grilled zucchini, carrots, bell peppers and goat cheese crumble, pesto vinaigrette


Hot Entrees

Prime rib of beef, peppercorn crust and natural pan juices (Carved by chef
complimentary)

Oven roasted chicken breast with double smoked bacon and thyme demi

Pan seared salmon with cherry tomato chutney and basil cream sauce

Roasted Yukon gold potatoes with herbs

Seasonal vegetable medley

Desserts

Chef’s selection of cakes

Assorted brownies and squares

Selection of fruit pies, served with fresh whipped cream and fruit coulis

Fresh sliced seasonal fruit

Freshly brewed regular and decaffeinated coffee and tea


2) If you have any co-workers that would be interested in joining, please encourage them to
    register at www.csorn.ca

 

3) If you are receiving this Email in error and are not a member of CSORN. Please let us know.

 

    For further information or questions please email: britishcolumbia@csorn.ca

 

    

   Thanks, and hope to see you all there,


    Anna, Arlene & Adonis 

 


Location: The Holiday Inn, 711 West Broadway Vancouver

Contact: Adonis Manglapus Adonis.manglapus@gmail.com

Thursday, March 5 2020
1745
CSORN Event
2020 Spring BC-CSORN Meeting

 

 

Greetings Everyone,

 

1.) We would like to welcome the BC Chapter CSORN members to join us for our 2020 Spring  meeting on Thursday, March 5st at the Kirin Restaurant. 350 Gifford Street, New Westminster. The meeting starts at 545pm, doors open 5pm for early registration.  

 

We welcome all Members to renew. We are moved away from accepting cheques or cash.  Registration can be completed online through Paypal. If you need to renew for 2020, below is the link to complete your online registration.

 

 https://www.csorn.ca/membership/renew.phtml

 

Alternatively, if you do not want to join CSORN but wish to attend the meeting/dinner, there is a $20 charge.

 

Dr. Tony Wong is speaking on “Eyelid Surgery”

 

Both the Dinner and the Business meeting will be held at the same venue.

 

Kirin Restaurant:

https://goo.gl/maps/ytWYtLxdPdgkWy6D8

 

Also, if you have any diet restrictions, please let me know

 

Please RSVP by Thursday, February 27th

 

2.) There is free parking for this Event  

 

3.) If you have any co-workers that would be interested in joining, please encourage them to register at www.csorn.ca

 

4.) Dinner Menu:

Assorted Appetizers 

Vegetarian Goose 

Smoked Salmon 

Sliced Beef Shank

Jelly Fish in Sesame Sauce 

Roasted Pork Belly

Peking Duck (Skin with Crêpe)

Assorted Seafood and Selected Vegetable Soup

Live Crab and Eggplant in Premium Soy Sauce

Pork Jowl Meat Stir Fried with Sliced Lotus Root and Peapod

Chicken in Abalone Sauce Served in Wooden Pot (Whole)

Assorted Seafood and Tofu in Brown Bean Sauce en Casserole

Baby Bok-Choy Braised with Bean Curd and Wolfberry in Consommé

Ramen Stir Fried with Shredded Duck

House Special Dessert

 

5.) If you are receiving this Email in error and are not a member of CSORN. Please let us know.

 

For further information or questions please email:

 

britishcolumbia@csorn.ca

 

Thanks,

Anna, Arlene & Adonis 

 


Location: Kirin Restaurant. 350 Gifford Street, New Westminster

Contact: Adonis Manglapus britishcolumbia@csorn.ca

Friday, March 4 2016
General Interest Event
27th Annual Jack Crawford Day Conference

Lights, Camera, Action!
 
The role of imaging in diagnosis and management of paediatric ophthalmology
 
Hosted by the Hospital for Sick Children
 
Registration is open! Click the link below.


Location: Peter Gilgan Centre for Research and Learning, 686 Bay Street, Toronto, ON

Contact: http://www.cvent.com/d/XAbiijqHUEiCqFbBPJM9YQ/wn3h/P1/1Q

Thursday, April 28 2016
to
Sunday, May 1 2016

General Interest Event
ORNAO 14th Biennial Conference

Theme: “Celebrate Success, Innovate, Integrate ……Inspire!”


Location: Hyatt Regency Hotel, Toronto, ON

Contact: http://www.ornao-conference.org/

Wednesday, October 5 2016
730
General Interest Event
4th Annual McMaster Inter-Professional Forum for Eye Health & Vision Care

4th Annual McMaster INTER-PROFESSIONAL FORUM FOR EYE HEALTH & VISION CARE
 
THEME: Fostering Inter-Professional Collaborative Practice for Eye Health & Vision Care “This inclusive workshop will provide a professionally stimulating forum in which to exchange ideas for enhancing interprofessional collaboration for eye care and offer participants interactive ophthalmic clinical skills training and practical approaches to the management of common eye problems presenting to the primary-care physician.”
 


Location: 360 James Street North, Hamilton, ON, Canada L8L 1H5

Contact: http://fhs.mcmaster.ca/conted/documents/Brochure_4InterProfEyeVision16web.pdf

Wednesday, October 4 2017
700
General Interest Event
5th Annual McMaster Inter-Professional Form for Eye Health & Vision Care

http://www.fhs.mcmaster.ca/conted/eyehealth.html
 
5th Annual McMaster
INTER-PROFESSIONAL FORUM
FOR EYE HEALTH & VISION CARE

TARGET AUDIENCE
Optometrists, Ophthalmologists, Family Physicians,
Emergency Physicians, Nurse Practitioners,
Occupational Therapists, Rehabilitation Specialists,
Residents, Students & Other Health Care Providers.
 
THEME: Inter Professional Collaboration (IPC) for the Future:
Use of Innovative Technologies to facilitate IPC in Eye Health and Vision Care Models
 
LEARNING OBJECTIVES
By attending this activity, through a variety of interactive and informative sessions, participants will be able to:
• Discuss the role of Interprofessional collaboration (IPC) in the development of a high quality clinical eye and vision care system models that improves patient’s
outcome including assessments of current collaborative and integrated models.
• Explore the applicability of the clinical practice model (CPM) framework and health information and communication technology enabled IPC for eye care.
• Discuss the use of innovative information and communication technologies (ICTs), platforms and social media to enhance or support interprofessional
collaboration including its impacts in creating virtual clinical opportunities.
• Discuss the utilization of e-collaboration and Tele Ophthalmology innovative technology as a tool to support interprofessional collaboration and current
opportunities and programs in different sub specialty areas that enhance inter-professional collaborative patient centered care including the key challenges.
• Using various CME methods including meet the experts’ forum and others, describe the different innovative information and communication technologies
and practical approaches to co-manage the common eye surgical problems that present to the primary-care physician including the knowledge and skills for
ophthalmic examination.


Location: Liuna Station, 360 James Street North, Hamilton, ON

Contact: Natalie Park CHSE Coordinator (905) 525-9140 parkna@mcmaster.ca
Policies
Contact Us
Site Designed by
Horizons Web Design